arrow
Volume 18, Number 5
Previous Issue Next Issue

Zhen-Dong Luo

J. Comp. Math., 18 (2000), pp. 449-456.

Preview Full PDF 1788 20091 Abstract

Zheng-Da Huang

J. Comp. Math., 18 (2000), pp. 457-466.

Preview Full PDF 1778 20236 Abstract

Hua-Zhong Tang & Hua-Mu Wu

J. Comp. Math., 18 (2000), pp. 467-480.

Preview Full PDF 1808 20097 Abstract

Zheng Kuang & Ming-Gen Cui

J. Comp. Math., 18 (2000), pp. 481-486.

Preview Full PDF 1862 19984 Abstract

Han-Lin Chen & Si-Long Peng

J. Comp. Math., 18 (2000), pp. 487-512.

Preview Full PDF 1918 20033 Abstract

Yan Gao

J. Comp. Math., 18 (2000), pp. 513-520.

Preview Full PDF 1820 19762 Abstract

Lan-Chieh Huang

J. Comp. Math., 18 (2000), pp. 521-540.

Preview Full PDF 1868 20166 Abstract

Qi-Ding Zhu

J. Comp. Math., 18 (2000), pp. 541-550.

Preview Full PDF 1901 19826 Abstract

Zhong-Ci Shi & Xue-Jun Xu

J. Comp. Math., 18 (2000), pp. 551-560.

Preview Full PDF 1797 19726 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard